RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 77, Number 2, Pages 266–276 (Mi tmf6003)  

This article is cited in 5 scientific papers (total in 5 papers)

Classical non-Abelian solutions for nonstandard Lagrangians

A. I. Alekseev, A. S. Vshivtsev, A. V. Tatarintsev


Abstract: Some solutions of the equations of motion of the field are obtained for a certain class of effective Lagrangians in the standard Wu–Yang parametrization for the vector potential. It is shown that real solutions of monopole and dyon type can be obtained without introducing an additional interaction with Higgs fields. A dyon configuration for which the field energy density is zero is found. Solutions of the equations of motion of the field represented in the form of series in inverse powers of the distance are investigated. It is shown to be energetically advantageous for there to be a rearrangement of a purely chromomagnetic configuration into a configuration containing a chromoelectric component. Chromoelectric configurations with a distributed charge density are investigated.

Full text: PDF file (1320 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 77:2, 1189–1197

Bibliographic databases:

Received: 09.04.1987

Citation: A. I. Alekseev, A. S. Vshivtsev, A. V. Tatarintsev, “Classical non-Abelian solutions for nonstandard Lagrangians”, TMF, 77:2 (1988), 266–276; Theoret. and Math. Phys., 77:2 (1988), 1189–1197

Citation in format AMSBIB
\Bibitem{AleVshTat88}
\by A.~I.~Alekseev, A.~S.~Vshivtsev, A.~V.~Tatarintsev
\paper Classical non-Abelian solutions for nonstandard Lagrangians
\jour TMF
\yr 1988
\vol 77
\issue 2
\pages 266--276
\mathnet{http://mi.mathnet.ru/tmf6003}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 77
\issue 2
\pages 1189--1197
\crossref{https://doi.org/10.1007/BF01016387}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AD07000011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6003
  • http://mi.mathnet.ru/eng/tmf/v77/i2/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pavlovskii, OV, “A finite-energy solution in Yang-Mills theory and quantum fluctuations”, Physics Letters B, 485:1–3 (2000), 151  crossref  isi
    2. Pavlovski, OV, “Gluon cluster solution in effective Yang-Mills theory”, Physics of Atomic Nuclei, 64:11 (2001), 2020  crossref  isi
    3. Ebert, D, “Chromomagnetic catalysis of color superconductivity and dimensional reduction”, Progress of Theoretical Physics, 106:4 (2001), 835  crossref  isi
    4. Pavlovsky, OV, “Vacuum polarization effect and problem of finite-energy cluster generation in QCD: effective field theory approach”, Czechoslovak Journal of Physics, 51 (2001), 160  crossref  isi
    5. El-Nabulsi R.A., “Non-Standard Fractional Lagrangians”, Nonlinear Dyn., 74:1-2 (2013), 381–394  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:133
    Full text:44
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019